Alert archive / North Carolina / Flash Flood Warnings in 2006
Flash Flood Warning 3, NWS Blacksburg, VA
NWS Blacksburg, VA issued this flash flood warning at Jun 25, 2006, 7:40 PM EDT for Ashe County, Watauga County, North Carolina; Grayson County, Virginia. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 25, 2006, 7:40 PM EDT (23:40 UTC)
- Expired
- Jun 25, 2006, 10:45 PM EDT
- In force
- 3 hr
- Issued by
- NWS Blacksburg, VA
- Area
- Counties, with a storm outline in the text
Counties Ashe County, NC, Watauga County, NC, Grayson County, VA
The radar
The Roanoke radar (KFCX), 106 km from the middle of the area, began a volume at 23:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 25, 7:54 PM EDT | FLASH FLOOD | Glendale Springs, NC | EMBANKMENT WASHED OUT CAUSING POWERLINES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 11.7 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 425 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 667 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS51 KRNK 252343
FFWRNK
NCC009-189-VAC077-260245-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BLACKSBURG VA
740 PM EDT SUN JUN 25 2006
THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WATAUGA COUNTY IN NORTHWEST NORTH CAROLINA
ASHE COUNTY IN NORTHWEST NORTH CAROLINA
GRAYSON COUNTY IN SOUTHWEST VIRGINIA
* UNTIL 1045 PM EDT
* AT 736 PM EDT...THE PUBLIC REPORTED MINOR POOR DRAINAGE FLOODING
WITH MUD...DEBRIS AND PONDING OF WATER ON THE ROADS. THUNDERSTORMS
WITH HEAVY RAINFALL WILL CONTINUE FOR THE NEXT HOUR OVER THE
WARNED AREA...AND THIS WILL LIKELY CAUSE FLASH FLOODING ALONG
SMALL STREAMS AND IN URBAN AREAS.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BOONE...
WEST JEFFERSON...WAGONER...TODD...SANDS...RUTHERWOOD...OTHELLO...
JEFFERSON...IDLEWILD...GLENDALE SPRINGS...FLEETWOOD...DEEP GAP...
BALDWIN...AHO...SPRING VALLEY AND INDEPENDENCE.
ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE
WARNED AREA.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
PLEASE RELAY REPORTS OF FLOODING TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...1...8 6 6...2 1 5...4 3 2 4.
LAT...LON 3676 8102 3673 8099 3670 8096 3668 8096
3657 8124 3657 8135 3647 8131 3631 8137
3614 8156 3623 8186 3634 8171 3657 8163
3673 8121
$$
JJ2 follow-up statements
000
WGUS71 KRNK 260027
FFSRNK
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
825 PM EDT SUN JUN 25 2006
NCC009-189-VAC077-260245-
WATAUGA NC-ASHE NC-GRAYSON VA-
825 PM EDT SUN JUN 25 2006
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1045 PM EDT FOR
GRAYSON...ASHE AND WATAUGA COUNTIES...
AT 810 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE NUMEROUS SHOWERS AND THUNDERSTORMS MOVING SLOWLY NORTH OVER
THE WARNED AREA. RAINFALL RATES WERE DECREASING...BUT THESE STORMS
WERE STILL PRODUCING AROUND ONE INCH AN HOUR. ADDITIONAL RAINFALL OF
AN INCH IS LIKELY THROUGH 930 PM. THIS WILL AGGRAVATE ANY FLOODING
WHICH IS ALREADY OCCURRING.
THE STRONGEST STORMS THROUGH 930 PM WILL EXTEND ACROSS ASHE
COUNTY...INTO WESTERN GRAYSON COUNTY. LOCATIONS SUCH AS GLENDALE
SPRINGS...WEST JEFFERSON...SHATLEY SPRINGS AND THE MOUNT ROGERS AREA
MAY RECEIVE AN ADDITIONAL 2 INCHES OF RAIN THROUGH 930 PM. THIS MAY
CAUSE FLASH FLOODING ON CREEKS AND SMALL STREAMS. STREAMS MOST
LIKELY TO BE AFFECTED INCLUDE BUT ARE NOT LIMITED TO THREE TOP
CREEK...BUFFALO CREEK...AND NAKED CREEK IN ASHE COUNTY.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BOONE...SUGAR GROVE...NELLA...GRASSY CREEK...VOLNEY...SPRING
VALLEY...RUGBY...MOUTH OF WILSON...INDEPENDENCE...ELK CREEK AND
BRIDLE CREEK.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
LAT...LON 3676 8102 3673 8099 3670 8096 3668 8096
3657 8124 3657 8135 3640 8128 3631 8137
3614 8156 3623 8186 3634 8171 3657 8163
3673 8121
$$
JJ000
WGUS71 KRNK 260114
FFSRNK
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
913 PM EDT SUN JUN 25 2006
NCC009-189-VAC077-260119-
WATAUGA NC-ASHE NC-GRAYSON VA-
913 PM EDT SUN JUN 25 2006
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR GRAYSON...ASHE AND
WATAUGA COUNTIES...
HEAVY RAIN HAS ENDED ACROSS THE AREA. CALLS TO LAW ENFORCEMENT
INDICATE WATER HAS RECEDED FROM ROADS. CREWS ARE STILL CLEANING MUD
AND DEBRIS FROM SOME ROADS. A FLASH FLOOD WATCH REMAINS IN EFFECT.
MORE HEAVY RAIN IS POSSIBLE OVERNIGHT.
LAT...LON 3676 8102 3673 8099 3670 8096 3668 8096
3657 8124 3657 8135 3640 8128 3631 8137
3614 8156 3623 8186 3634 8171 3657 8163
3673 8121
$$
JJWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this flash flood warning went out at Jun 25, 7:27 PM EDT, 13 minutes earlier.
Area forecast discussion, Jun 25, 7:27 PM EDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BLACKSBURG VA
727 PM EDT SUN JUN 25 2006
.AVIATION...
CHALLENGING AVIATION FORECAST THE NEXT 24 HOURS. LATE SUNDAY
AFTERNOON...A OUTFLOW BOUNDARY PROGRESSED WEST ACROSS THE REGION
AN INTERSECTED ONE PROGRESSING TOWARDS THE EAST. THE INTERSECTION
OF THESE TWO BOUNDARIES COINCIDED CLOSE TO A STALLED FRONTAL
BOUNDARY NEAR A KHSP-KBCB-KGEV LINE. A CONTINUOUS LINE OF SHOWERS
AND STORMS EXTEND NORTHEAST TO SOUTHWEST ALONG THIS FEATURE. EAST
OF THIS LINE OF STORMS...THE AIR HAS STABLIZED FOR THE TIME WITH
PROGRESSIVELY LOWERING STATO-CUMULUS AND STATO-FRACTUS CEILINGS
INTO THE IFR AND LIFR RANGE. ANTICIPATE THIS LEVEL OF CEILING TO
CONTINUE THROUGHOUT THE NIGHT WITH VISIBILITIES FALLING INTO THE
IFR RANGE. ADDITIONAL SHOWERS MAY IMPACT THIS REGION LATER THIS
EVENING AND TOWARDS MIDNIGHT. WEST OF THE CONVECTIVE LINE...EXPECT
SHOWERS AND STORMS TO INCREASE IN COVERAGE AS THE CONVECTIVE LINE
SLOWLY LIFTS NORTH. THUNDERSTORMS IN THE KLWB AND KBLF AREAS WILL
BE VERY COMMON THROUGH AT LEAST MIDNIGHT WITH CEILINGS AND
VISIBILITIES ANYWHERE BETWEEN LIFR AND VFR.
EXPECT MUCH OF THE PRECIPITATION TO HAVE ENDED ACROSS THE ENTIRE
REGION BY THE PRE-DAWN HOURS WITH IFR OR LOWER CEILINGS/VIS IN
MOST PLACES. RECOVERY TO VFR CONDITIONS SHOULD BE GRADUAL AFTER
SUNRISE...WITH CONVECTION FIRING AGAIN BY THE EARLY AFTERNOON.
&&
.PREV DISCUSSION...
(ISSUED 314 PM EDT SUN JUN 25 2006)
SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/...
MAIN CONCERN IS OBVIOUSLY CONTINUED HEAVY RAIN POTENTIAL THRU LATE
TUESDAY. LATE MORNING ANALYSIS REVEALED STATIONARY FRONTAL BOUNDARY
LAYING THRU CENTRAL WEST VIRGINIA...WITH PLENTY OF JUICE SOUTH OF
THE FRONT AS EVIDENCED BY DEW POINTS IN THE UPPER 60S TO MIDDLE 70S
AND MORNING SOUNDING PWATS OF 1.7+ INCHES. TO THE WEST...INITIAL
SHORTWAVE HUNG ACRS SOUTHERN IN/IL WITH MUCH STRONGER IMPULSE DIVING
SOUTH INTO NRN IA. THIS IN ASSOCIATION WITH ONSHORE PUSH OF COPIOUS
TROPICAL MOISTURE FROM WEAK SYSTEM OFF THE EAST COAST OF
FLORIDA...HAS HELPED SUFFICIENTY BACK THE FLOW TO SHOVE THE H85
FRONT JUST ENOUGH WEST TO FOCUS THE HEAVY RAIN THIS MORNING OVR THE
FAR WESTERN CWA INTO WEST VIRGINIA. IN ADDITION...WEAK SUBSIDENCE ON
NRN FRINGE OF APPROACHING SYSTEM FROM THE SOUTHEAST HAS ALLOWED FOR
CLEARING SKIES AND GOOD DESTABILIZATION TO TAKE PLACE. AS
SUCH...EXPECT COVERAGE OF SHRA/TSRA WILL AGAIN INCREASE QUICKLY THIS
AFTN AND EVENING AND WILL RUN WITH CATEGORICAL POPS THRU EARLY
MONDAY AS SLUG OF TROPICAL MOISTURE PUSHES INTO THE REGION. COULD
CATCH A BREAK FOR A TIME TOMORROW AFTN AS MID LEVEL DRY AIR WRAPPING
INTO TROPICAL SYSTEM GETS DRAWN UP OVR THE AREA...ALTHOUGH STILL
ANTICIPATE SOME PRECIP AROUND.
BETTER CHANCES LOOK TO RETURN LATE MONDAY INTO EARLY TUESDAY AS
REMNANTS OF SYSTEM HEAD NORTH INTO THE REGION AND FRONTAL BOUNDARY
REMAINS SUFFICIENTLY CLOSE TO FOCUS HEAVIER PRECIP. ALSO SOME
POTENTIAL FOR UPSLOPE ENHANCEMENT COME MONDAY NIGHT AS WEAK SFC LOW
APPROACHES AND HELPS BACK THE LOW LEVEL FLOW EVEN MORE
EASTERLY...ALTHOUGH EXACT TRACK OF THIS SYSTEM STILL REMAINS A BIT
UNCERTAIN. THAT SAID...AND GIVEN MANY AREAS ALREADY PRIMED BY HEAVY
RAIN OVER THE PAST FEW DAYS...WILL EXTEND THE FLASH FLOOD WATCH
UNTIL 23Z ON TUESDAY AND ALSO EXPAND IT TO COVER THE ENTIRE CWA.
TEMPS THRU THE PERIOD NOT LIKELY TO SHOW ANY BIG DIURNAL RANGES AS
AIRMASS REMAINS TROPICAL IN NATURE AND CLOUDS LIKELY HANG TOUGH. HAVE
GENERALLY GONE A FEW DEGREES ABOVE GUIDANCE FOR OVERNIGHT LOWS AND
STAYED CLOSE ON HIGHS...ALTHOUGH AS ALWAYS ANY QUICK BREAKS OF SUN
CAN RESULT IN SLIGHTLY WARMER TEMPS.
LONG TERM /WEDNESDAY THROUGH SUNDAY/...
PATTERN LOOKS TO TAKE A SMALL BREAK ON WEDNESDAY AS WESTERN ATLANTIC
RIDGE SHIFTS ENOUGH TO ALLOW THE SFC BOUNDARY TO SLIP EAST INTO THE
PIEDMONT BEFORE HANGING UP THRU THE END OF THE PERIOD AS FLOW ALOFT
TURNS PARALLEL TO BOUNDARY. COVERAGE OF SHOWERS/STORMS DOES NOT
APPEAR AS WIDESPREAD AS WHAT IS ONGOING...HOWEVER STILL ENOUGH TO
JUSTIFY CHANCE POPS AS UPR TROUGH TO THE WEST SLOWLY INCHES EAST. IN
EFFECT...AREA WILL REMAIN PINNED IN BETWEEN APPROACHING UPR TROUGH
FROM THE WEST AND STUBBORN ATLANTIC RIDGE WITH TEMPS REBOUNDING
CLOSER TO NORMAL UNDER WEST/SOUTHWEST FLOW ALOFT. PERHAPS SOME
COOLER TEMPS AND DRIER WEATHER BY THE UPCOMING WEEKEND WITH GOOD
AGREEMENT AMONG ENSEMBLES/GFS/ECMWF/CANADIAN THAT UPR TROUGH WILL
BE NEARLY OVERHEAD OR JUST EAST OF THE AREA.
AVIATION...
VFR/MVFR CONDITIONS WITH WIDESPREAD IFR/LIFR CONDITIONS IN
CONVECTION AND FOG. A FRONTAL BOUNDARY WILL REMAIN STALLED ACROSS
THE MOUNTAINS DURING THE PERIOD. VERY MOIST AND UNSTABLE AIRMASS
WILL RESULT IN NUMEROUS SHOWERS AND THUNDERSTORMS. SOME OF THE
STORMS WILL CONTAIN HEAVY RAINS. MOUNTAINS OBSCURATIONS ARE POSSIBLE
DURING THE PERIOD.
&&
.RNK WATCHES/WARNINGS/ADVISORIES...
VA...FLASH FLOOD WATCH FOR VAZ007-009>020-022>024-032>035-043>047-
058-059 UNTIL 7 PM TUESDAY.
NC...FLASH FLOOD WATCH FOR NCZ001>006-018>020 UNTIL 7 PM TUESDAY.
WV...FLASH FLOOD WATCH FOR WVZ042>045 UNTIL 7 PM TUESDAY.
&&
DSHazardous weather outlook, Jun 25, 5:32 AM EDT, 14 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BLACKSBURG VA 532 AM EDT SUN JUN 25 2006 NCZ001>004-018>020-VAZ007-009>020-022>024-032>035-043-WVZ042>045- 260945- ASHE-ALLEGHANY-SURRY-STOKES-WATAUGA-WILKES-YADKIN-TAZEWELL-SMYTH- BLAND-GILES-WYTHE-PULASKI-MONTGOMERY-GRAYSON-CARROLL-FLOYD-CRAIG- BATH-ROANOKE-BOTETOURT-ROCKBRIDGE-PATRICK-FRANKLIN-BEDFORD- AMHERST-HENRY-MERCER-SUMMERS-MONROE-GREENBRIER- 532 AM EDT SUN JUN 25 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA... SOUTH CENTRAL VIRGINIA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND SOUTHEAST WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING. THE MOST LIKELY AREAS FOR ANY FLOODING TODAY WILL BE ALONG AND JUST EAST OF THE BLUE RIDGE. ALTHOUGH RAINFALL RATES OF 2 TO 3 INCHES PER HOUR WITH ANY OF THE STRONGER STORMS WILL BE HEAVY ENOUGH TO SHARPLY RAISE THE CHANCE OF FLOODING ANYWHERE IN THE REGION. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY MORE RAIN IS EXPECTED MONDAY AND TUESDAY. RAINFALL AMOUNTS DURING THIS TWO DAY PERIOD MAY BE ENOUGH TO BRING SMALL STREAMS AND CREEKS UP AND POSSIBLY CAUSE SOME FLOODING. THE THREAT OF FLOODING WILL DEPEND ON TODAYS RAINFALL AND WILL BE ASSESSED AS MORE INFORMATION COMES IN TODAY AND TONIGHT. OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE CONTACTED FOR FLOODING INFORMATION OR RAINFALL AMOUNTS. NCZ005-006-VAZ044>047-058-059-260945- ROCKINGHAM-CASWELL-PITTSYLVANIA-CAMPBELL-APPOMATTOX-BUCKINGHAM- HALIFAX-CHARLOTTE- 532 AM EDT SUN JUN 25 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH CAROLINA...CENTRAL VIRGINIA AND SOUTH CENTRAL VIRGINIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY MORE RAIN IS EXPECTED MONDAY AND TUESDAY. RAINFALL AMOUNTS DURING THIS TWO DAY PERIOD MAY BE ENOUGH TO BRING SMALL STREAMS AND CREEKS UP AND POSSIBLY CAUSE SOME FLOODING. THE THREAT OF FLOODING WILL DEPEND ON TODAYS RAINFALL AND WILL BE ASSESSED AS MORE INFORMATION COMES IN TODAY AND TONIGHT. OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, Jun 25, 3:26 PM EDT, 4 hours 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BLACKSBURG VA 326 PM EDT SUN JUN 25 2006 VAZ020-252030- BATH VA- 326 PM EDT SUN JUN 25 2006 ...STRONG THUNDERSTORMS MOVING THROUGH BATH COUNTY... AT 324 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM ALONG A LINE EXTENDING FROM 4 MILES WEST OF HOT SPRINGS TO 5 MILES SOUTH OF COVINGTON CITY...MOVING NORTHEAST AT 30 MPH. STRONG THUNDERSTORMS WILL BE NEAR...HOT SPRINGS AT 335 PM EDT...WARM SPRINGS...INGALLS FIELD AT 340 PM EDT... BURNSVILLE AT 400 PM EDT...NIMROD HALL...MILLBORO AT 415 PM EDT...AND YOST AT 425 PM EDT... THIS LINE OF THUNDERSTORMS IS CAPABLE OF PRODUCING WIND GUSTS UP TO 45 MPH ALONG WITH VERY HEAVY RAINFALL RATES OF ONE TO TWO INCHES PER HOUR. IN ADDITION...ANOTHER STRONG STORM WILL MOVE ACROSS FAR NORTHEASTERN BATH COUNTY. THIS STORM APPEARS CAPABLE OF PRODUCING SMALL HAIL. THE PUBLIC IS ENCOURAGED TO RELAY REPORTS OF STRONG WINDS...HAIL OR FLOODING TO THE NATIONAL WEATHER SERVICE IN BLACKSBURG BY CALLING TOLL FREE 1...8 6 6...2 1 5...4 3 2 4. LAWRENCE
The office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 4:37 AM EDT | Flash Flood Warning | RNK | Henry, City of Martinsville | 3 hr |
| Jun 25, 3:07 PM EDT | Severe Thunderstorm Warning | RNK | Alleghany, City of Covington | 38 min |
| Jun 25, 3:50 PM EDT | Severe Thunderstorm Warning | RNK | Alleghany, City of Covington | 37 min |
| Jun 25, 3:54 PM EDT | Severe Thunderstorm Warning | RNK | Giles | 28 min |
| Jun 25, 6:11 PM EDT | Flash Flood Warning | RNK | Alleghany, Craig, City of Covington | 3 hr |
Nearby
Flash Flood Warnings in North Carolina, 2006Flash Flood Warnings in Virginia, 2006Every flash flood warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.